Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 185–191 (Mi mz6535)  

Prime, right alternative rings with an idempotent

I. M. Mikheev


Full text: PDF file (586 kB)

English version:
Mathematical Notes, 1980, 27:2, 88–91

Bibliographic databases:

UDC: 519.4
Received: 27.06.1978

Citation: I. M. Mikheev, “Prime, right alternative rings with an idempotent”, Mat. Zametki, 27:2 (1980), 185–191; Math. Notes, 27:2 (1980), 88–91

Citation in format AMSBIB
\Bibitem{Mik80}
\by I.~M.~Mikheev
\paper Prime, right alternative rings with an idempotent
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 185--191
\mathnet{http://mi.mathnet.ru/mz6535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568395}
\zmath{https://zbmath.org/?q=an:0449.17012|0435.17011}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 88--91
\crossref{https://doi.org/10.1007/BF01143004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800015}


Linking options:
  • http://mi.mathnet.ru/eng/mz6535
  • http://mi.mathnet.ru/eng/mz/v27/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021